# SDR TC8A96003

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Start Vlv
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SBCF/SBGR - FLT 03301 - FALSE ENGINE FIRE ALARM NR 3.  TIGHTENED CLAMP AT STARTER VALVE, CHECKED IAW 80-1-0, NORMAL.  (X)
